# SDR FDEA201604041141

- Difficulty date: April 4, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 40,925 hours, 15,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 80330035
- Part serial: R23857
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER RESERVOIR READS 0.  REF WRI 25-60 2895.  REMOVED EMER POWER SPRING CYLINDER & INSTALLED REPAIRED CYLINDER IAW MM 52-11-33-4.
